# SDR DL76G040590

- Difficulty date: June 22, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 18,720 hours, 3,093 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Component: Elevator
- Component part number: 183T200137G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT AND LEFT INBOARD ELEVATORS WERE FOUND WITH DAMAGE ON THE LOWER SKIN PANELS. THE DAMAGE EXTENDS THROUGH THE OUTER SKIN, INNER SKIN, AND HONEYCOMB CORE.  REPAIRED PER ER/A 417308-14.
